Sur les Fonctions Uniformes d'un Point analytique ($x, y$). ($Second mémoire$)

P. Appell

TBD mathscidoc:1701.33008

Acta Mathematica, 1, (1), 132-144, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:26 uploaded by actaadmin ] [ 123 downloads ] [ 0 comments ]
@inproceedings{p.1882sur,
  title={Sur les Fonctions Uniformes d'un Point analytique ($x, y$). ($Second mémoire$)},
  author={P. Appell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926734756717},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={132-144},
  year={1882},
}
P. Appell. Sur les Fonctions Uniformes d'un Point analytique ($x, y$). ($Second mémoire$). 1882. Vol. 1. In Acta Mathematica. pp.132-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926734756717.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved